# SDR ANCF2015032901

- Difficulty date: March 29, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N446AV
- Make and model: Airbus A320-214
- Aircraft serial: 4046
- Aircraft time: 1,457,678 hours, 13,773 cycles
- Engine: Cfmint CFM565B4
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ENG 2 FADEC B FAULT PRESENT ON ECAM.  IAW AMM 73-21-60-000-001 400-001-A REMOVED & INSTALLED ECU, NO HELP.  IAW TASK 71-00-00-991- 91300A, SHEET 1 1 POWER PLANT RT SIDE WAS FOUND, CONNECTORS 403VC-A & 404VC-A LOOSE.  IAW TASK 71-00-00-410-094-A PARA C ITEM 2 C 1 WERE ADJUSTED PROPERLY.
